Three off-prints, 'The word problem in semi-groups with

cancellation' from the Annals of Mathematics, (Vol. 52, No. 2, Sept. 1950) with annotations by AMT, Robin Gandy and M.H.A Newman.

Paper, 3 items in envelope. Printed.

Provenance: Presented to the Archive Centre in May 1996 by Professor Michael Yates, Robin Gandy's executor. The material was previously in the possession of Robin Gandy who had been one of AMT's executors.

Please read the terms of use if you wish to download the PDF file below